Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online
Ask a Urologist   »  

Diabetic. Dry rashes appeared on foreskin. How to remove this rashes?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
I am a diabetic for last 10-12 years
my current issue is that i have a rash or some kind of dryness on the foreskin of the penis
So I am unable to push back the foreskin for urinating. Its painful. And if I try forcibly it leaves cuts on the foreskin.
Posted Tue, 5 Mar 2013 in Penis Problems
Answered by Dr. Akhilesh Dubey 19 minutes later
Thanks for posting your query.

You are diabetic and Hypertensive. The problem that you are having is either Fungal or bacterial infection and you may be having mild Phimosis.

1) Please keep the part clean and you can apply local antibacterial and anti fungal cream ( Mupirocin and clotramazole), for which you may have to consult a Dermatologist.
2) If there is local inflammation and pain, systemic antibiotics and analgesic and anti-inflammatory drugs may be required.
3) I hope your blood sugar and Blood pressure is under control as uncontrolled blood sugar level predisposes to infection, please let me know the levels.

Hope this information helps you; please keep me informed about progress.

If you have any additional doubt or query, I will be happy to assist you.

Dr. A. Dubey M.D.
Above answer was peer-reviewed by
Follow-up: Diabetic. Dry rashes appeared on foreskin. How to remove this rashes? 30 minutes later
Thanks for your assistance sir.
Currently I am applying - LOBATE GM.
Is this enough and OK?
Answered by Dr. Akhilesh Dubey 12 minutes later
Thanks for your input,

The ointment which you are applying is combination of steroid, miconazole and antibiotics - It may be useful. However if symptoms persist, I would urge you to visit your nearest dermatologist for oral medications.

In the interim, take simple analgesic like paracetamol or Ibuprofen and keep the part clean.

Please keep me informed about progress.

Dr. A. Dubey M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor